Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Narco220

Veteran Member
  • Total Reviews

    0
  • Content Count

    120
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Narco220

  • Rank
    Member

Profile Information

  • Location
    UK
  1. Has anyone found a hair styling product that doesn't give them spots? I have very sensitive skin and whenever i attempt to style my hair with wax, gel, etc The next day or so i break out all around my hairline. Can anyone recommend anything to me? I'm a male in the uk
  2. Has anyone found a hair styling product that doesn't give them spots? I have very sensitive skin and whenever i attempt to style my hair with wax, gel, etc The next day or so i break out all around my hairline. Can anyone recommend anything to me? I'm a male in the uk
  3. Just don't start skipping days or you will break out again. And only apply it where u get acne, as i learned putting it all over my face only casuses more breakouts in areas i never got acne in the first place.
  4. I find it alot more drying if i apply retin a after shaving so i shave in the morning and apply the retin a at night which helps a bit ;)
  5. Are these avaliable in the uk on perscription?
  6. I'm using eucerin dry skin moisturizer. I'm thinking of asking the doc for a stronger retin a but what els is there? As stated above i started using 0.01% and am currently using 0.025% Tretinoin Gel, is there a stronger one here in the uk? As for clindamycin, ive used that in the past with retin a and it made my acne more inflamed.
  7. I find that if i skip a day or 2 my skin gets worse as in more smaller spots apear, then when i restart using the gel my face gets really red again and takes about 3 days of use to calm down. So if i stopped using it for a week then restarted im pretty sure it would just flare up again Think i'll just jack it in and try to get on accutane!! "Put this acne to sleep once n for all"
  8. After reading this thread, im sitting here thinking should i replace my retin a with this stuff! any thoughts? I've been using retin a for 9 months now with great results as in less spots but its the redness/blotcheyness that pisses me off.
  9. Sorry to say ive not used it myself but having just read about it, i would be interested in tryin it. Is it a new product here in the uk? as ive not heard of it untill now and will be interested in your progress using it Good luck and keep us posted
  10. Looking for a decent looking fake tan product in the uk for the face to cover up these red marks caused by retin a and also summers on the way so i don't wonna look pale. Can anyone reccommend anything that wont clogg my pores?
  11. Ok so had mild acne for 10 years now and after tryin many different antibiotics and topicals ive been left extreamly frustrated with the lack of clear results. So i started using Retin-A 0.01% 5 months ago that did cause a breakout but i new the score so i expected it, After 4 months on this dose I was still getting frequent spots so i had my derm up the dose to 0.025%, its Now been 5 months on the higher dose and yes i get less spots now but god dam u have to pay for it in redness!! No moist
  12. Ive been using Retin-A 0.025% for a little over 8 months now, for my mild acne and although its reduced the amount of active spots i get, its the red marks and well just blotchey skin thats getting to me. Is this normal or could the retin a be to strong? I was thinking of switching to Differin as it seems to be a more mild retinoid? Has anyone done the switch with success?
  13. Well ive been using tretinoin for just over 8 months now and yes it does reduce the amount of spots u get but by no means is my skin perfectly clear. I only get 1 or 2 small spots a week now But its the red marks and blotcheyness thats getting very frustrating. I can see why retinoids would be ok for women to use as they wear makeup but for us guys its just another pain in the ASS! Sorry to put a downer on things but don't expect miracles.
  14. I've been using retin for 8 months now and although my skin is alot better, I still find that retin a increases the amount of red marks that apear. Instead of active acne (spots) i get these red marks constantly. And by using moisturizer to try and help with healing your just clogging the pores again causein whiteheads, So you can't win either way So its either spots or red blotchy skin what would u prefer?
×